# SDR DLM90091208

- Difficulty date: July 18, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 37,207 hours, 20,014 cycles
- Engine: Iae V2528D5
- Engine time: 26,949 hours, 14,404 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 26,949 hours, 14,404 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

DESCENT AT 15000 FT TO LEVEL OFF POWER INCREASE GOT STATUS MSG "L" STATOR VANE FAIL.  THEN CREW NOTIFICATION OF LOAD POPPING NOISES ON LEFT AFT SIDE, THE LEFT ENGINE RPM DECREASED TO ~35% N1 AND EGT NEAR 600C.  OIL PRESS AT 85 PSI.  SHUT DOWN ENGINE AS EGT STARTED TO INCREASE MAX EGT SEEN BEFORE SHUT DOWN WAS 620C.  NO OTHER ABNORMAL ENG VIBRATION INDICATIONS.  PERFORMED BOROSCOPE - NO DEFECTS NOTED.  REPLACED VSV ACTUATOR PER MM.  RAN GAT TE________________________________________ GOOD.  REPLACED EEC.
